# SDR IPXA2017030814874

- Difficulty date: March 3, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Part number: NRB67292
- Condition: Chafed
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RIGHT WING NR 4 SLAT LOWER ATTACH FITTING CHAFED.  REPAIRED THE ATTACH FITTING IAW EA 011-5740-01-A6670 REV I/R, AND EO MD11-5750-63394-A.
